Anticold

Anticold 10 Tablet Surya Pharmaceutical Ltd
AvailabilityOut of stock
SKU
MED181
₹22.00
ANTICOLD TABLET
(10 tablets)
Surya Pharmaceutical Ltd
Composition
Chlorpheniramine NA,Phenylephrine NA,
Alternate Medicines
(60 ML syrup)  14.36
Yash Pharma Laboratories Pvt Ltd
(60 ML syrup)  30
Seron Pharma Pvt Ltd
(60 ML syrup)  30.67
Ronyd Healthcare Pvt Ltd
(60 ML suspension)  33
Gnext Lab Pvt Ltd
(30 ML syrup)  18.28
Megha Healthcare Pvt Ltd
(60 ML syrup)  37.25
Medley Pharmaceuticals
(60 ML syrup)  42
Blue Cross Laboratories Ltd
(60 ML syrup)  44
Navil Laboratories Pvt Ltd
(15 ML eye drop)  11.25
Alkem Laboratories Ltd
(60 ML suspension)  49
Bio Warriors Pharmaceuticals Pvt Ltd
(15 ML drop)  13.05
Alkem Laboratories Ltd
(60 ML syrup)  54.4
Heal India Laboratories
(10 tablets)  10.89
Unison Pharmaceuticals Pvt Ltd
(10 tablets)  17.5
Gnext Lab Pvt Ltd
(15 ML drop)  26.62
Seron Pharma Pvt Ltd
(15 ML drop)  28
Surya Pharmaceutical Ltd
(15 ML drop)  30
Mankind Pharma Ltd
(10 tablets)  21.16
Surya Pharmaceutical Ltd
Card image capFood Interaction
There is no data available. Please consult doctor before consuming the drug.
Card image capAlcohol Interaction
Anticold tablet may cause excessive drowsiness and calmness with alcohol.
Card image capPregnancy Interaction
Anticold tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Card image capLactation Interaction
Unknown. Human and animal studies are not available. Please consult your doctor.
Composition
Chlorpheniramine
Uses
Chlorpheniramine is used in the treatment of allergic disorders
How it works
Chlorpheniramine is used in the treatment of allergic disorders
Side Effects
Nausea, Constipation, Drowsiness, Dry mouth, Dry throat, Dry skin, Headache, Inability to empty the urinary bladder, Loss of appetite, Nasal congestion, Chest congestion, Vomiting
Phenylephrine
Uses
Phenylephrine is used in the treatment of inflammation of the uvea (middle layer of the eye between the sclera and the retina), rhinitis (common cold) and pupil dilation
How it works
Phenylephrine is used in the treatment of inflammation of the uvea (middle layer of the eye between the sclera and the retina), rhinitis (common cold) and pupil dilation
Side Effects
Nausea, Dizziness, Shortness of breath, Difficulty in urination, Facial swelling, Headache, Increased blood pressure, Loss of appetite, Rash, Restlessness, Tachycardia, Heart rate irregular
Expert Advice for Chlorpheniramine
  • Do not start or continue the chlorpheniramine tablets and consult your doctor, If you are allergic (hypersensitive) to chlorpheniramine or any of the other ingredients of chlorpheniramine tablet.
  • Do not take this medicine without consulting your doctor, if you are pregnant or breast feeding.
  • Do not take for longer than 7 days in a row. Talk with your doctor, if your symptoms do not improve after 7 days of treatment, or if you have a fever with a headache or skin rash.
  • Do not drive or operate machinery after taking chlorpheniramine because you may feel sleepy.
Expert Advice for Phenylephrine
  • Oral phenylephrine should be taken with food
  • Phenylephrine can make you restless, so don't take it too close to bedtime
  • Do not use this medicine without doctor's advice if you are pregnant or breast feeding
  • Smoking may worsen the effect; therefore use of tobacco should be avoided.
FAQs on Chlorpheniramine
Q. Does chlorpheniramine or chlorpheniramine maleate cause increase in blood pressure/ drowsy/non drowsy/sedating/get you high/keep you awake/sleepiness/make you tired/weight gain?
Chlorpheniramine causing these side effects is common or rare. Always consult your doctor, if you experience any of these side effects

Q. Is chlorpheniramine like Benadryl?
No, chlorpheniramine is different from Benadryl

Q. Is chlorpheniramine prescription?
Yes, it is available with doctor’s prescription only

Q. Can I take chlorpheniramine or chlorpheniramine maleate with Panadol/ cetirizine /Zyrtec/ Allegra/ warfarin/ diphenhydramine/ ibuprofen/Claritin/guaifenesin/Benadryl?
Yes, but taking other medicines may alter the effects of chlorpheniramine. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required

Q. Does chlorpheniramine contain aspirin?
No, it does not contain aspirin in it. Chlorpheniramine is a different drug than aspirin.
FAQs on Phenylephrine
Q. Is phenylephrine an antibiotic/a stimulant/an NSAID/ does phenylephrine work/ does phenylephrine makes your nose run/ does phenylephrine has aspirin in it?
Phenylephrine is not an antibiotic, stimulant, NSAID, but a decongestant and is used to relieve blocked nose. Phenylephrine works for most of the patients if taken as recommended. It does not have aspirin in it

Q. Can i take phenylephrine with ibuprofen/pseudoephedrine/citalopram/Nyquil/ acetaminophen/ dextromethorphan/ Zyrtec/ Flonase/ Advil?
Drug interaction with any of the above mentioned drugs is not documented, but it can occur. Always follow your doctor’s advice before taking any medicine with phenylephrine

Q. Can i take phenylephrine with high blood pressure?
Do not take phenylephrine with high blood pressure

Q. Is phenylephrine the same as Sudafed?
No, phenylephrine is not same as Sudafed which contains pseudoephedrine.


62164
Write Your Own Review
You're reviewing:Anticold